# SDR U2RA201410110001

- Difficulty date: October 11, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 66,297 hours, 22,887 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 60,633 hours, 20,945 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 8062551
- Part serial: 2485700
- Condition: Faulty
- Location: Zone 400
- Part time: 21,015 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST LEVER 01 DIFFICULT TO MOVE IN FWD & REVERSER THRUST.  R & R FUEL FLOW GOVERNOR IAW AMM 73-21-01, CHECKED GOOD.
